Journal of Jishou University(Natural Sciences Edition) ›› 2020, Vol. 41 ›› Issue (6): 11-14.DOI: 10.13438/j.cnki.jdzk.2020.06.003

• Mathematics • Previous Articles     Next Articles

On a Strengthened Half-Discrete Hilbert-Type Inequality Related to the Riemann Zeta Function

NIE Caiyun   

  1. (College of Mathematics and Statistics, Jishou University, Jishou 416000, Hunan China)
  • Online:2020-11-25 Published:2021-02-04

Abstract: With weight function, Hermite-Hadamard’s inequality, and a strengthened Hlder inequality, a half-discrete Hilbert-type inequality in the whole plane with the kernel of hyperbolic cotangent function and multi-parameters is improved. Some new inequalities are built.

Key words: Hilbert-type inequality, weight function, half-discrete, Riemann zeta function

WeChat e-book chaoxing Mobile QQ